ID 122
Author
Ono, Kosuke Department of Mathematical and Natural Sciences, Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
For solutions of semilinear telegraph equations in unbounded domain R^N without the smallness condition on initial data we derive the sharp decay rates in the subcritical case. Even for large data our results can be applied.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
31
Start Page
11
End Page
22
Sort Key
11
Published Date
1998-02-02
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology